Pimples And Small Spots Appear On The Face After Using The Lemon Coffee Mask?

Illustration of Pimples And Small Spots Appear On The Face After Using The Lemon Coffee Mask?
Illustration: Pimples And Small Spots Appear On The Face After Using The Lemon Coffee Mask? media.self.com

Hi, I want to ask, in recent years I have used doctor’s cream and it is proven that my face is clean, white and has never appeared acne. After I stopped using the cream, I tried making a mask with coffee ingredients mixed with lemon juice. After I tried it several times, pimples and small spots appeared on my face. Is that the effect of the doctor’s cream? Or is it detox all this time I use cream? For the use of masks, I can continue or not. R n r nPlease answer, r n r nThank you.

1 Answer:

Hello Ratna, thank you for the question for HealthReplies.com

Acne can occur due to blockages in the skin pores by dead skin cells mixed with dirt and sebum (facial oil). Basically, human skin will always experience cell turnover so that these dead skin cells will always appear. Likewise, sebum will always be produced by the skin to maintain the skin's natural moisture. Because the two main ingredients that cause acne are always produced by the skin, acne can appear at any time. Acne especially can appear more when the skin produces more sebum (for example, during puberty, before menstruation, during pregnancy, or when using hormonal contraception).


Acne creams or medications will usually affect both of these processes, reduce sebum production and speed up the skin turnover process so that dead skin doesn't have time to build up and clog pores. Therefore, when using acne creams or medications, your skin will be cleaner and free of acne, but when you stop using acne medication, your skin condition will return to its normal physiology and acne will appear more easily. The appearance of acne on your face now is a normal process that will happen to your skin, not the effect of the cream given or the detox from the cream given. If you want to get rid of acne again, you can continue with the facial treatments you have been doing.


Acne can also appear due to allergies to skin care ingredients or the wrong skin care. Therefore, you need to be careful if you want to use a certain mask for your face. If indeed your acne increases after using a mask, you should not continue using a mask.

So much information from me, hopefully it will be enough to answer


dr. irna cecilia

: by

Related Question

Causes Slanted Lips When Laughing?

Causes Slanted Lips When Laughing?

(10 months ago)

Assalammuallaikum r nDok I am a woman aged 20 years I want to ask about a disease that I just had today, if I laugh, my lips are tilted to the left, if I close my right eye it can&...

Thrush And Constipation Before And During Menstruation?

Thrush And Constipation Before And During Menstruation?

(1 year ago)

Hello,. I am a 23 year old woman. I have no problem with the menstrual cycle because it’s never too late and always on time 28-35 days. However, before or during my period I ...

What Causes Head Pain And Severe?

What Causes Head Pain And Severe?

(1 year ago)

I often have a headache, it feels like my head is heavy after that, near my temples or my eyes also hurt. If I have a recurrence, sometimes my vision also starts to blur but doesn&...

Leave a Reply

Your email address will not be published. Required fields are marked *